This article is cited in 10 scientific papers (total in 10 papers)
On stochastic differential equations with boundary conditions in a half-plane
S. V. Anulova
Existence theorems are proved for solutions of stochastic differential equations with boundary conditions in a Euclidean half-space. The existence of Markov processes with given characteristics in a half-space is deduced from these theorems. The case of discontinuous coefficients is included. The usual nondegeneracy condition for the normal component of diffusion near the boundary is replaced in part by the nondegeneracy of the jump component.
Bibliography: 15 titles.
PDF file (1653 kB)
Mathematics of the USSR-Izvestiya, 1982, 18:3, 423–437
MSC: Primary 60H10, 60J25; Secondary 60H05
S. V. Anulova, “On stochastic differential equations with boundary conditions in a half-plane”, Izv. Akad. Nauk SSSR Ser. Mat., 45:3 (1981), 491–508; Math. USSR-Izv., 18:3 (1982), 423–437
Citation in format AMSBIB
\paper On stochastic differential equations with boundary conditions in a~half-plane
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
R. A. Mikulyavichyus, “On the martingale problem”, Russian Math. Surveys, 37:6 (1982), 137–150
Maria Giovanna Garroni, Jose Luis Menaldi, “Green's function and invariant density for an integro-differential operator of second order”, Annali di Matematica, 154:1 (1989), 147
M.G. Garroni, M.A. Vivaldi, “Quasilinear, parabolic, integro-differential problems with nonlinear oblique boundary conditions”, Nonlinear Analysis: Theory, Methods & Applications, 16:12 (1991), 1089
Gao Ping, “The boundary harnack principle for some degenerate elliptic operators”, Communications in Partial Differential Equations, 18:12 (1993), 2001
J. -L. Menaldi, M. Robin, “Ergodic control of reflected diffusions with jumps”, Appl Math Optim, 35:2 (1997), 117
José-Luis Menaldi, Luciano Tubaro, “Green and Poisson functions with Wentzell boundary conditions”, Journal of Differential Equations, 237:1 (2007), 77
R. V. Shevchuk, “Inhomogeneous diffusion processes on a half-line with jumps on its boundary”, Theory Stoch. Process., 17(33):1 (2011), 119–129
B. I. Kopytko, R. V. Shevchuk, “On pasting together two inhomogeneous diffusion processes on a line with the general Feller-Wentzell conjugation condition”, Theory Stoch. Process., 17(33):2 (2011), 55–70
Adrian Zălinescu, “Stochastic variational inequalities with jumps”, Stochastic Processes and their Applications, 2013
A. Yu. Pilipenko, Yu. E. Prykhodko, “Limit behavior of a simple random walk with non-integrable jump from a barrier”, Theory Stoch. Process., 19(35):1 (2014), 52–61
|Number of views:|